# SDR SWAA2022081839480

- Difficulty date: August 7, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT FWD CARGO STA 520 STR 25 RT. SIDE INTERCOSTAL CRACKED / [01] REMOVED INTERCOSTAL FOR CRACK AT FWD CARGO STA 520 STR 25 RT 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] FABRICATED INTERCOSTAL AS PER BOEING DRAWING # 143A9803-58; MATERIAL USED 7075-0 .032' PO # 1734421.;[04] VERIFIED STEP 3;[05] HEAT TREATED FWD CARGO INTERCOSTAL AS PER DWD 143A9803 AND BAC5602;[06] VERIFIED STEP 5;[07] LOCATED AND OPENED NEW FASTENER HOLES AT INTERCOSTAL STA 520 AND STR. 25 RT. AS PER B737-7 SRM 51-40-05 AND BOEING DRAWING #143A9803-58.;[08] VERIFIED STEP 7;[09] TREATED AND PRIME NEW INTERCOSTAL AMM 51-21-72-370-804 AND SRM 51-20-01-0G-0;[10] VERIFIED STEP 9 OK TO INSTALL NEW INTERCOSTAL AT FWD CARGO STA 520 STR 25 RT;[11] INSTALLED NEW INTERCOSTAL AT FWD CARGO STA 520 STR 25 RH SRM 51-40-02-0G-0;[12] VERIFIED STEP 11
